MathSciNet Relay Station
MathSciNet bibliographic data
MR1453698 (98g:11148) 11Y60 (11Y35 68P25 68Q25)
Bach, Eric The complexity of number-theoretic constants. Inform. Process. Lett. 62 (1997), no. 3, 145–152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement